MAUDE Adverse Event Report: BECTON DICKINSON, S.A. INJECTOR LUER LOCK N35C; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. INJECTOR LUER LOCK N35C; INTRAVASCULAR ADMINISTRATION SET
Model Number 515004
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported the injector luer lock n35c experienced needle exposure - defective injector.The following information was provided by the initial reporter and translated from (b)(6) to english: "the three-way connecta with q-syte leaks / tears resulting in blood loss of the patient." device safety mechanism failed to secure needle which can result in an exposed needle.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for lot 1805106, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Based on the available information, we are not able to identify a root cause related to our manufacturing process at this time.
 
Event or Problem Description
It was reported the injector luer lock n35c experienced needle exposure - defective injector.The following information was provided by the initial reporter and translated from french to english: "the three-way connecta with q-syte leaks / tears resulting in blood loss of the patient." device safety mechanism failed to secure needle which can result in an exposed needle.

Brand Name
INJECTOR LUER LOCK N35C
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key10216219
Report Number3003152976-2020-00280
Device Sequence Number16750595
Product Code ONB
UDI-Device Identifier30382905150044
UDI-Public30382905150044
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2020
Device Model Number515004
Device Catalogue Number515004
Device Lot Number1805106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;